# SDR REXA2021022300073

- Difficulty date: February 3, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 15,227 hours, 10,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207534
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR FWD INTERCOSTAL BETWEEN FS 349 TO FS 364 & STGR 27 TO STGR 26R IS CORRODED ON THE BOTTOM FLANGE.  REMOVED AND REPLACED INTERCOSTALS IAW CRJ 900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
